From Brunn-Minkowski to sharp Sobolev inequalities

S. G. Bobkov, M. Ledoux

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

We present a simple direct proof of the classical Sobolev inequality in ℝ with best constant from the geometric Brunn-Minkowski-Lusternik inequality.

Original languageEnglish (US)
Pages (from-to)369-384
Number of pages16
JournalAnnali di Matematica Pura ed Applicata
Volume187
Issue number3
DOIs
StatePublished - Jul 2008

Bibliographical note

Funding Information:
Research supported in part by NSF Gr. No. 0405587 and B. Zegarlinski’s Pierre de Fermat Grant 2006 from the Région Midi-Pyrénées, France.

Fingerprint

Dive into the research topics of 'From Brunn-Minkowski to sharp Sobolev inequalities'. Together they form a unique fingerprint.

Cite this